RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 70(112), Number 2, Pages 252–265 (Mi msb4224)  

This article is cited in 19 scientific papers (total in 19 papers)

Two theorems on approximation of functions by algebraic polynomials

S. A. Telyakovskii


Full text: PDF file (1001 kB)

Bibliographic databases:
UDC: 517.51
Received: 16.04.1965

Citation: S. A. Telyakovskii, “Two theorems on approximation of functions by algebraic polynomials”, Mat. Sb. (N.S.), 70(112):2 (1966), 252–265

Citation in format AMSBIB
\Bibitem{Tel66}
\by S.~A.~Telyakovskii
\paper Two theorems on approximation of functions by algebraic polynomials
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 70(112)
\issue 2
\pages 252--265
\mathnet{http://mi.mathnet.ru/msb4224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=193402}
\zmath{https://zbmath.org/?q=an:0161.25401}


Linking options:
  • http://mi.mathnet.ru/eng/msb4224
  • http://mi.mathnet.ru/eng/msb/v112/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Bulanov, “Rational approximations to convex functions with given modulus of continuity”, Math. USSR-Sb., 13:3 (1971), 473–490  mathnet  crossref  mathscinet  zmath
    2. A. P. Bulanov, “Rational approximation of continuous functions of finite variation”, Math. USSR-Izv., 9:5 (1975), 1081–1118  mathnet  crossref  mathscinet  zmath
    3. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    4. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Kopotun K., “Simultaneous Approximation by Algebraic Polynomials”, Constr. Approx., 12:1 (1996), 67–94  crossref  mathscinet  zmath  isi
    6. R. M. Trigub, “Approximation of Smooth Functions and Constants by Polynomials with Integer and Natural Coefficients”, Math. Notes, 70:1 (2001), 110–122  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. I. I. Sharapudinov, “Approximation properties of mixed series in terms of Legendre polynomials on the classes $W^r$”, Sb. Math., 197:3 (2006), 433–452  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. I. I. Sharapudinov, “Approximation Properties of the Vallée-Poussin Means of Partial Sums of a Mixed Series of Legendre Polynomials”, Math. Notes, 84:3 (2008), 417–434  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. I. I. Sharapudinov, T. I. Sharapudinov, “Mixed Series of Jacobi and Chebyshev Polynomials and Their Discretization”, Math. Notes, 88:1 (2010), 112–139  mathnet  crossref  crossref  mathscinet  isi  elib
    10. I. I. Sharapudinov, “Approximating smooth functions using algebraic-trigonometric polynomials”, Sb. Math., 201:11 (2010), 1689–1713  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. A. V. Mironenko, “On the Jackson–Stechkin inequality for algebraic polynomials”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S116–S123  mathnet  crossref  isi  elib
    12. A. K. Ramazanov, “A Remark about Polynomial Approximations Involving the Interpolation of Continuous Functions”, Math. Notes, 90:2 (2011), 299–300  mathnet  crossref  crossref  mathscinet  isi
    13. M. G. Pleshakov, S. V. Tyshkevich, “Odin otritsatelnyi primer formosokhranyayuschego priblizheniya”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:2 (2014), 144–150  mathnet  crossref  elib
    14. I. I. Sharapudinov, “Smeshannye ryady po klassicheskim ortogonalnym polinomam”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 3, 1–254  mathnet  crossref
    15. I. I. Sharapudinov, T. I. Sharapudinov, “Ob odnovremennom priblizhenii funktsii i ikh proizvodnykh posredstvom polinomov Chebysheva, ortogonalnykh na ravnomernoi setke”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 4, 74–117  mathnet  crossref  elib
    16. I. I. Sharapudinov, “Approximation Properties of Fourier Series of Sobolev Orthogonal Polynomials with Jacobi Weight and Discrete Masses”, Math. Notes, 101:4 (2017), 718–734  mathnet  crossref  crossref  mathscinet  isi  elib
    17. I. I. Sharapudinov, M. G. Magomed-Kasumov, “On Vallée-Poissin means for special series with respect to ultraspherical Jacobi polynomials with sticking partial sums”, Russian Math. (Iz. VUZ), 62:9 (2018), 60–71  mathnet  crossref  isi
    18. I. I. Sharapudinov, “Sobolev orthogonal polynomials generated by Jacobi and Legendre polynomials, and special series with the sticking property for their partial sums”, Sb. Math., 209:9 (2018), 1390–1417  mathnet  crossref  crossref  adsnasa  isi  elib
    19. I. I. Sharapudinov, “Sobolev-orthogonal systems of functions and some of their applications”, Russian Math. Surveys, 74:4 (2019), 659–733  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:345
    Full text:150
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020